# SDR RAIA950512

- Difficulty date: May 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N130AM
- Make and model: Emb EMB-120RT
- Aircraft serial: 120134
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Sensor
- Part number: MI160140242
- Condition: Moisture
- Location: Zone 100
- Part time: 14,139 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STL - FLT 7215 - DUCT LEAK LIGHT ILLUMINATED ON 'MAP' PANEL.  MAINTENANCE INSPECTED AND CLEANED WATER/MOISTURE FROM DUCT LEAK SENSORS.  PERFORMED GROUND RUNS WITH BLEED AIR ON, NO LEAK LIGHT ILLUMINATED.  SYSTEM CHECK NORMAL.
